# SDR EIA2000337

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - CUSP WEB AT FS 756 TO FS 775 LBL 54 CORRODED.  REPAIRED CUSP WEB AT FS 756 TO FS 775 LBL 54.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-044-2.  (M)
